# SDR CALA2009081400456

- Difficulty date: August 14, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N33132
- Make and model: Boeing 757224
- Aircraft serial: 29281
- Aircraft time: 45,983 hours, 10,804 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100617707
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK STATION 1640 BL-0 FLOORBEAM CORRODED.  REPAIRED SECTION CABIN FLOORBEAM AT STA 1640 BL-0 PER SRM 53-00-51 FIG 201 REPAIR 3.
